# SDR TWAA9809107

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LONGERON NR 17R CRACKED AT LOWER FLANGE AT LONGERON TO FS 945 FORMER FRAME ATTACH FASTENER.  REPLACED LONGERON PER SRM 51-01, AND SRM 53-02, FIG 18 AND 53-03.  (M)
